# SDR ASAA2020021193140

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,182 hours, 5,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER START, LEFT PACK LIGHT ILLUMINATED. IT RESETS ON RECALL WITH MASTER CAUTION. GROUNDED - YES. PERFORMED CABIN TEMP CONTROLLER BITE PROCEDURE, CLEARED "THIS PACK TCV FAULT" PER B737-900 FIM 21-61 TASK 801.
